Jump to content

Victory's intro,Extremely sick


victory

Recommended Posts

 

First of all, hello everyone.My native language not English.Im from Turkey.Im 26 years old and Im male.I had  social phobia and I looked for a solution to this situation.My psychiatric adventure started at the age of 12 with prozac. I used it for 1 week and quit.Then I started again at the age of 18 with paxil. I used it for 2 weeks and quit.Short-term use of the drugs because it numbed me. When I could not cope with anxiety at the age of 21, I went to the doctor again. And this is how the real adventure that lasted until 10 months ago started. Doctors have tried all the drugs on me (lustral, prozac, citoles, paxil, effexor, xanax, dideral, beloc, aurorix etc). I was addicted to drugs.I was thinking that I could not live without drugs. While using effexor(last drug) in September 2019, I experienced slight side effects but the problems would go away anyway when I quit the effexor.I stopped taking medicine because I was in my last year of college and when online education started.I stopped taking the drug within a few days as I was already using the lowest dose.Within a few weeks, I lost my body, my emotions, my brain.I'm trying to live with more than 30 symptoms.

 

Some symptoms:

Brain fog(massive)

Derealization

Memory loss

Difficulty focusing

Slurring of speech

Anhedonia

No emotion(only extreme anxiety)

Pssd

Musicle wastage

Facial change(narrow face,small chin)

Fatigue

Insomnia

Furious hair loss(I lost 30% of my hair)  etc.

 

no improvement for 10 months.

Good luck everyone.

  

 

Dead

Link to comment
  • victory changed the title to Victory's intro,Extremely sick
  • Gridley locked and unlocked this topic
  • Moderator Emeritus

Welcome to SA, victory.  Thank you for completing your signature.  We are a site for helping people taper off psychiatric drugs and to deal with withdrawal.  Yes, you can live without drugs.

 

The symptoms you describe are typical of psychiatric drug withdrawal.  Doctors don't believe in the existence of protracted withdrawal.  That's what the drug companies tell them and that's what they believe. The symptoms you list are typical of withdrawal. These symptoms can come and go and come again.

 

So that you have a better idea of what you're experiencing, here is some information on withdrawal and the healing process.  You will heal, but unfortunately we can't predict how long it will take.

 

 

 

 

When we take psychiatric medications, the CNS (central nervous system) responds by making changes over the months and years we take the drug(s). When the medication is discontinued, the CNS has to undo all the changes it made. Rebuilding the neurotransmitter production and reactivating the receptor and transporter cells takes time -- during that rebuilding process symptoms occur.  

 

These explain the healing process really well.

 

 

 

We don't recommend a lot of supplements on SA, as many members report being sensitive to them due to our over-reactive nervous systems, but two supplements that we do recommend are magnesium and omega 3 (fish oil). Many people find these to be calming to the nervous system. 

 

 

 

Add in one at a time and at a low dose in case you do experience problems. Get supplements that ae single ingredient (not mixed with other types of supplements).

 

This is your Introduction topic, where you can ask questions and connect with other members.  We're glad you found your way here.

 

 

Edited by Gridley

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg to 1.875mg 1986-2020, two CT's and reinstatements

Nov. 2020, 7-week Ativan-Valium crossover to 18.75mg Valium

Feb. 2021, begin 10%/4 week taper of 18.75mg Valium 

End 2021  year 1 of Valium taper at 6mg

End 2022 year 2 of Valium taper at 2.75mg 

End 2023 year 3 of Valium taper at 1mg

Jan. 24, 2024: Hold at 1mg and shift to Imipramine taper.

Taper is 95% complete.

 

Imipramine 75 mg daily since 1986.  Jan.-Sept. 2016 tapered to 14.4mg  

March 22, 2022: Begin 10%/4 week taper

Aug. 5, 2022: hold at 9.5mg and shift to Valium taper

Jan. 24, 2024: Resume Imipramine taper.  Current dose as of May 2: 6.1mg

Taper is 92% complete.  

  

Supplements: multiple, quercetin, omega-3, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg, iron, serrapeptase, nattokinase


I am not a medical professional and this is not medical advice but simply information based on my own experience, as well as other members who have survived these drugs.

Link to comment
  • 3 weeks later...

Hi everyone,a few hours before I go to sleep my symptoms improve a bit (brain fog, anhedonia etc). Also sometimes my feelings return in dreams. No improvment in the morning.What is the reason for this?

Dead

Link to comment
  • Mentor

I have had the same. Maybe it's because our cortisol levels naturally reduce in the evenings,? Even on my worst days, I started feeling better in the evenings. 

50 mg Sertraline Nov 2016 to Dec 2016

100 mg Sertraline Jan - March 2017

50 mg Sertraline April - June 2017

25 mg Sertraline July 2017 - Sept 2018

12.5 mg Sertraline Oct 2018

0 mg Nov 1 2018

Link to comment

Good answer Dabro!

Citalopram 20 mg

Mid June 1994- end March 1995 Then tapering 3 months 

Mid August 1995-end August 1996 Tapering 6 months 

Mid January 2000-end September 2001 Tapering 6 months

Mid October 2003-end October 2005 Tapering 7 years. 

More detailed drug history is here - ☼-kostas

Off any drug from October 2012 

Link to comment
  • 2 weeks later...
  • 2 months later...

Just stumbled across your thread @victory How are you doing? 

-SSRIs starting at age 16 - around 1996. Tried just about every one available for a period of a few years. Stabilized on Zoloft. Have been on it since about 2003.
-Added .5mg Haldol for Tourette's and OCD in 2005
-Tapered in fall/winter of 2012, got off of Zoloft completely. Think I went too fast. Long term withdrawal symptoms persisted for months, to the point that I went back to a 100mg dose.
-Found this site, tapered using the 10% plan in 2015. It was really rough. Went back on Zoloft at 100mg.
-Found a great therapist in 2017, learned new self care skills. Started tapering again. Got down to 50mg Zoloft, .4mg Haldol by late 2017 (? - memories a little fuzzy these days)
- Taper got rough again. Held dose at 50mg Zoloft, .4mg Haldol through early 2018. Wife had a baby. Was putting in a lot of hours at work. Had a "poop out". Brain fog, debilitating fatigue, and the works.
- Consulted with a health coach who specializes in mental health and psychiatric drug withdrawal. Developed a plan that involved hormones and supplements. Did a fairly rapid taper on Zoloft and Haldol over the course of 1 year. Felt awful, but it was manageable with the help of the hormones/supplements and frequent visits to my therapist. Psychiatric drug free as of 4/2020. I have about 10 months off of Haldol now, and 6 months off of Zoloft. Battling long term, protracted withdrawal symptoms, and going through h*ll, but so far I've managed to (just barely) keep my high paying job and maintain my relationship with my wife. (Updated 10/2020)
Link to comment

Hello everyone. I'm dealing with the same issues. My joint problems have increased. Anhedonia and cognitive problems prevent me from finding a job. If these 2 problems are solved, life will be easier for me.

Regards.

Dead

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy